Show simple item record

dc.contributor.authorWang, Hua ( )
dc.date.accessioned2021-08-02T17:40:15Z
dc.date.available2021-08-02T17:40:15Z
dc.date.issued2007-01-02
dc.identifier.citationWang, H. (2007). Global well-posedness of the Cauchy problem of a higher-order Schrodinger equation. Electronic Journal of Differential Equations, 2007(04), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14154
dc.description.abstractWe apply the I-method to prove that the Cauchy problem of a higher-order Schrödinger equation is globally well-posed in the Sobolev space Hs(ℝ) with s > 6/7.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectHigher order Schrödinger equationen_US
dc.subjectGlobal well-posednessen_US
dc.subjectI-methoden_US
dc.titleGlobal well-posedness of the Cauchy problem of a higher-order Schrodinger equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record